# SDR SWIA200311987

- Difficulty date: May 18, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 1,469 hours, 1,250 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Supply
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

''FLAP FAIL'' CAUTION MESSAGE AFTER FLAP RETRACTION AFTER LANDING IN SLC.  REMOVED AND REPLACED RIGHT BPSU IAW 27-51-10.  OPS CHECK GOOD.
